# SDR EISA95313

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AND101342003
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE CENTER LINE FLOOR SUPPORT AT BS 480 WAS FOUND MISDRILLED AND CORRODED.  REMOVED FLOOR SUPPORT ANGLE, FABRICATED AND INSTALLED A NEW ANGLE IAW B727 SRM 53-10-8.  (M)
